# SDR SWAA2024052275419

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907 Rbl 24-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT STA 907 FRAME INNER CHORD AT RBL 29 AND 24; WL 166.<[01] UPON FURTHER INVESTIGATION; CORROSION FOUND TO BE LOCATED ON SIDEWALL LINING SUPPORT ANGLE AND NOT THE FRAME INNER CHORD.;[02] CORROSION ON SIDEWALL LINING SUPPORT ANGLE BS 907 RBL 24 WILL BE EVALUATED ON CUSTOMER CARD #TTG8Q00ST9VK;[03] CORROSION ON SIDEWALL LINING SUPPORT ANGLE STA 907 AT RBL 24 WAS ADDRESSED ON CUSTOMER CARD TTG8Q00ST9VK. REPAIRED AFT CARGO COMPARTMENT STA 907 FRAME INNER CHORD AT RBL 29 PER EA 24-153-01031. CARD IS COMPLETED.;[04] VERIFIED CORRECTIVE ACTION #3
